# SDR DALA2020021761180

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 360-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON DOOR JAMB WEB STA 360-370 BTW LONGS 28RH AND 26RH AT FWD CARGO COMPARTMENT MRB 53-302-07 (CCD) SUMMARY ; OF NRC 00827 ; LEVEL CORROSION 2 . DOOR JAMB WEB STA 360-370 BTW LONGS 28RH AND 26RH AT FWD CARGO COMPARTMENT WAS REPAIRED PER MD-90 SRM 53-00-01 PAR 8 FIG 6 VOL 1 LOG-PAGE UPDATED (1491460)
